Some people get coronavirus again, even after taking antiviral medication
Some people get coronavirus again, even after taking antiviral medication

Some people get coronavirus again, even after taking antiviral medication

Some coronavirus-positive patients who have stopped treatment with the anti-COVID drug Paxlovid are on their way back to disease, and experts urge people to be careful if they develop COVID-like symptoms again and become contagious.

It is unclear how often “post-Paxlovid rebound” occurs, but the chairman of the UC San Francisco Department of Medicine, Dr. Robert Wachter, said he knows of at least one person who completed Paxlovid treatment and then became contagious again and spread the virus to other family members.

“It can happen,” Wachter tweeted. “If you develop recurrent symptoms and have one [positive] quick test, you are contagious. Please act accordingly. “

Leave a Reply

Your email address will not be published.